# SDR USAASB98181

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 798 - CAPT REPORTED AT FL180 AND 310 KNOTS, ALL THREE LANDING GEAR EXTENDED WITH THE GEAR SELECTOR IN THE 'OFF POSITION.  CREW SLOWED A/C DOWN AND RAISED THE GEAR SELECTOR TO THE 'UP' POSITION.  NOSE GEAR RETRACTED AND THE MAINS STAYED DOWN FOR ABOUT 90 SECONDS, THE RETRACTED.  CREW DECLARED AN EMEREGNCY AND RETURNED TO FIELD AT CLT.  A FLYBY THE TOWER WAS ACCOMP TO DETERMINE IF GEAR WAS IN DOWN POSITION BEFORE LANDING.  GEAR WAS CONFIRMED DOWN.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE INSPECTED LANDING GEARS AND UPLOCK ASSEMBLIES.  VERIFIED NORMAL AND MANUAL EXTENSION AND RETRACTION TEST PER MM 32-34-0 AND 32-32-0.  COULD NOT DUPLICATE.  GEAR CH
